MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN MINI ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION DYNAGEN MINI ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number D023
Medical Device Problem Codes Signal Artifact/Noise (1036); Pacing Problem (1439); Impedance Problem (2950)
Health Effect - Clinical Codes Fatigue (1849); Asystole (4442)
Date of Event 10/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient with this implantable cardioverter defibrillator (icd) was checked on the emergency room (er) due to feeling fatigued.Upon reviewed, it was found that the device exhibited pacing inhibition with asystole of more than two seconds, due to noisy signals on the non boston scientific right ventricular (rv) lead.Subsequently the device was turned off.The field representative requested confirmation from technical services (ts) to turn on the device.Technical services (ts) reviewed the episodes and found out the rv lead also exhibited high impedances out of range.Ts did not recommend turning the icd on as this could put the patient at risk for inappropriate therapy and more inhibition of pacing from noise.This icd remains in service.No additional adverse patient effects were reported.

Brand Name
DYNAGEN MINI ICD DR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key15725728
Report Number2124215-2022-45325
Device Sequence Number14202015
Product Code LWS
UDI-Device Identifier00802526533921
UDI-Public00802526533921
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P960040/S306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/15/2019
Device Model NumberD023
Device Catalogue NumberD023
Device Lot Number249942
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/29/2022
Initial Report FDA Received Date11/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/02/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age81 YR
Patient SexFemale